... of discomfort?
Oddly it is known for the opposite effect- one of its most common side effects is lowered libido. Other sexual side effects include ejaculatory disorder, premature ejaculation ( both in men) and anorgasmia which is an inability to orgasm.
Sounds like you had a rare side effect. I've not known anyone else to have the same, but maybe your libido didn't decrease but if you were unable to orgasm this could lead to an "almost pain" or severely frustrated state.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2014 • 2 answers
Depression - I stopped taking escitalopram because it said it caused dizziness. As I had had a fall?
Posted 12 Aug 2014 • 1 answer
Posted 8 Feb 2016 • 1 answer
Posted 10 Sep 2017 • 1 answer
Posted 3 May 2018 • 5 answers